DOI 10.1016/j.jneuroim.2020.577424
Severe worsening of myasthenic symptoms after the eculizumab discontinuation.
Аннотация
Myasthenia gravis (MG) is an autoantibody-mediated disease of the neuromuscular junction. The neuromuscular junction damage associated with MG is caused by anti-acetylcholine receptor (AChR) antibody and complements. Recently, eculizumab (an anti-C5 monoclonal antibody) was approved for patients with anti-AChR antibody-positive generalized refractory MG. Here, we report a Japanese man with MG who well responded to eculizumab, but experienced acute severe worsening of myasthenic symptoms 2 months after its discontinuation. Plasmapheresis did not improve his symptoms; hence, eculizumab was re-administered, resulting in a dramatic response within a week. This is an informative case because eculizumab discontinuation in patients with MG has been very rarely reported. If eculizumab treatment is clinically well effective and AChR antibody titer does not decrease, clinicians should be aware that acute and critical deterioration of MG may occur after the eculizumab discontinuation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.